# SDR AALA202205027484

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A300*
- Aircraft serial: 1539
- Aircraft time: 68,430 hours, 26,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L ARMING LEVER LOOSE. TIGHTENED FASTENER ON 3L ARMING LEVER AS REQUIRED.
